A sufficient condition in order that the real Jacobian conjecture in R^2 holds
MetadataShow full item record
Let F=(f,g):R2→R2 be a polynomial map such that detDF(x,y) is different from zero for all (x,y)∈R2 and F(0,0)=(0,0). We prove that for the injectivity of F it is sufficient to assume that the higher homogeneous terms of the polynomials ffx+ggx and ffy+ggy do not have real linear factors in common. The proofs are based on qualitative theory of dynamical systems.
Is part ofJournal of Differential Equations, 2016, vol. 260, num. 6, p. 5250-5258
European research projects
Showing items related by title, author, creator and subject.
Buica, Adriana; Giné, Jaume; Llibre, Jaume (Nicolaus Copernicus University in Torun, Juliusz Schauder Centre for Nonlinear Studies, 2014)We are concerned here with the classical problem of Poincaré of persistence of periodic solutions under small perturbations. The main contribution of this work is to give the expression of the second order bifurcation ...
A second order analysis of the periodic solutions for nonlinear periodic differential systems with a small parameter Buica, Adriana; Giné, Jaume; Llibre, Jaume (Elsevier, 2012)We deal with nonlinear T–periodic differential systems depending on a small parameter. The unperturbed system has an invariant manifold of periodic solutions. We provide the expressions of the bifurcation functions up to ...
Giné, Jaume; Grau Montaña, Maite; Llibre, Jaume (Elsevier, 2013-05)We provide a recurrence formula for the coefficients of the powers of ε in the series expansion of the solutions around ε=0 of the perturbed first-order differential equations. Using it, we give an averaging theory at any ...